MathSciNet Relay Station
MathSciNet bibliographic data
MR2437303 34B18 (34B10)
Bai, Chuanzhi Triple positive solutions of three-point boundary value problems for fourth-order differential equations. Comput. Math. Appl. 56 (2008), no. 5, 1364–1371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement